# SDR QXEA200400758

- Difficulty date: October 30, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 7,647 hours, 8,368 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT HAND INBOARD FLAP YW STATION 60.90, THE UPPER FLAP SURFACE HAS A 1 INCH DIAMETER FOULING MARK INTO THE METAL FROM CHAFING WITH THE UPPER SHROUD.  REPAIRED IAW HORIZON AIR EA 6-57-245 AND RD 8/4-57-375, STEPS 3-6.
